Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am suffering from body weakness. How can I increase my body strength ?

I am 30 years old. From childhood I am suffering from weakness. I have taken lot of treatment to increase the strength the body. many times done diagnose to find the reason of the weakness but all test were found normal except down level of the Hemoglobin. Now as per age factor I am feeling more weak If I try to runnig then brithing is increse and body began to shivering. Often I feel shining the stars in the eye if suddenly stanup etc. I often loose my temper and its vey difficult to control my self. My memory power is vey weak. I started masterbating from the age of about 14 years. Some time I also tried to do exrcisie but there were not seen any improvement. Conclusion is that I am not mently and as well as physically strong. Kindly suggest me to increase my body strength. Pradeep shrivastav Delhi
Asked On : Thu, 30 Dec 2010
Answers:  3 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
relax man,just relax.It seems that you are not having any serious problem.the problem seems to be your low hb level and you need proper treatment for same.Apart from medicines that your doctors prescribes,take healthy diet consisting of green leafy vegetables,fruits,high protein diet like pulses etc.and regularity is underestimate your self and i think you have having some issue in back of your mind that you are weak because yoy are masturbation,dear it has nothing do with this and this only natural activity you are doing,so eat healthy and take proper vitamin and iron supplement regularly you will be fine.
Answered: Fri, 31 Dec 2010
I find this answer helpful
  User's Response
Dear sir,
Thanks for your kind reply!

Materbation was my past time.I understand this is a natural activity of the human being but I remember that activity was started when I was between 12 ~ 14 years. I think it may be also a cause of the weakness because that age was my developing age of my body buildup for proper Body structure. But its also true that I am weak from childood as per my sense and also feedbak from my parents. I alwyas used to taking average good food. I never take any tobacco, wine my life but I do not know why I am week. I am also mently weak because of lack of good memory, comminication skill, sustant temper.
My life history is very strange I have taken lot of treatment from Psychitaroy for the depression and mently weakness but due to side effect (weight increase) of the medicine I have stop to take more medicine.still I feel better then past. I think If my body will strong then ultimatly may be I will becom also mently strong. Can I take REVITAL Tablet to maintain the Vitamin?
Kindly give your reply
Answered: Fri, 31 Dec 2010
General & Family Physician Dr. Pragnesh Vachharajani's  Response
revital is an vitamin drug,for your low hb you have take iron tablets like t.livogen for examples for minimum three months along with folic acid tablet.but healthy food is as mentioned earlier is must.Do not feel depressed you are not the only one this world who is having this kind of problems,do not rush from doctor to doctor for your psychiatric problems stick to one and complete treatment as advised.keep your self busy and occupied every time to avoid depressive
Answered: Fri, 31 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor